# SDR SWAA2022030727333

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FLOOR BOARD 221DF UPPER SURFACE HAS AREAS OF MISSING FIBERGLASS IN FACESHEET / REPAIRED FLOORBOARD PANEL 221DF UPPER SURFACE IAW SRM 53-00-50-2R-1; REPAIR 1; PG'S 1;2; STEPS 3 (A-M)
